# SDR ASAA0310403

- Difficulty date: May 6, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND E/E DOOR RISER PANEL WEB AT BS 323.7-351.2, STRINGER 27R CHAFED.  REPLACED WEB PER SRM.  (M)
